# SDR 2021F00298

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: General aviation
- Aircraft: N572QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0133
- Aircraft time: 3,498 hours, 2,293 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 741313310
- Condition: Cracked
- Location: Nlg Ww
- Part time: 3,498 hours, 2,293 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR WHEEL WELL IS CRACKED ON LH AND RH SIDES AT APPROXIMATELY FS 75. CRACK DAMAGE IS TYPICALLY SEEN ON THE TOP WEB PN: 7413133-10, LH DOUBLER PN: 7413133-15, RH DOUBLER PN: 7413133-16, AND FRAME PN: 7413133-59. REPAIR ACCOMPLISHED IAW TEXTRON AVIATIONS INC. STANDARD REPAIR SR-680A-ATA53-25890. REPAIR IS MAJOR IN SCOPE AND APPROVED BY FAA FORM 8100-9 SUBMITTAL LETTER NO. 20-0804 DATED 06/01/2020.
